# SDR CALA2022042901098

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29284
- Aircraft time: 89,438 hours, 19,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 141N5111
- Condition: Corroded
- Location: Sta365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0479 GALLEY 1B FLOOR STRUCTURE T-CAP STATION 365 INBOA RD HAS APPROX 2O" CORROSION, TRANSCRIBED FROM HAECO GSO NR 92868 39 REMOVED CORROSION ON T-CAP AT STA 365. ORIGINAL MAT THICKNESS IS 53-00-51-2R-10 REPAIR 10 FIG 201 DETAIL I AND II. RESTORED FINIS .125, REMOVED MAT .024, REMAINING MAT IS .101. T-CAP FOUND TO B H IAW B757-200 AMM 51-20-01 AND SOPM 20-41-02. HAECO GSO MECH V8 E OUT OF LIMITS IAW B757-200 SRM 53-00-51-1A-1 PAGE 3 FIG 101 DE 99098 INSP QC004 TAIL III. ACCOMPLISHED T-CAP REPAIR IAW B757-200 SRM
